Asymptotic properties of stochastic functional Kolmogorov-type system

Fuke Wu, Yangzi Hu

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)


In general, population systems are often subject to environmental noise. To examine whether the presence of such noise affects population systems significantly, this paper stochastically perturbs the functional Kolmogorov-type system. (x) over dot(t) = diag(x(1)(t), ... , x(n)(t)) f(x(t)) into the stochastic functional differential equation dx(t) = diag(x(1)(t), ... , x(n)(t))[f(x(t))dt + g(x(t))dw(t)]. This paper studies existence and uniqueness of the global positive solution of this stochastic system, its asymptotic boundedness and gives asymptotic pathwise estimation. These properties are natural requirements from the biological point of view.
Original languageEnglish
Pages (from-to)251 - 263
Number of pages13
JournalActa Applicandae Mathematicae
Issue number2
Publication statusPublished - 2009
Externally publishedYes

Cite this